# SDR UPS05443656

- Difficulty date: January 8, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D - BS 560, S9R, STRINGER END FOUND CRACK.  STRINGER REPAIR PER SRM 53-10-03 FIG 2.
